# SDR CALA2023051501519

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N4888U
- Make and model: Airbus A319-132
- Aircraft serial: 3258
- Aircraft time: 41,705 hours, 22,816 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065003900
- Condition: Damaged
- Location: R Wing Ib Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING IB FLAP BOTTOM SKIN HAS EXPOSED COMPOSITE PER HAECO L CQ NR 9292364/38364 GENERATED BY V921755 ACCOMPLISHED REPAIR PER HAECO REO - L24430 REV IR WITH NO DEVIAT ACCMP BY MECH V955356 INSP BY V916884 IONS NOTE: HAECO REO-L24430 REV IR IS INCLUDED WITHIN ECRA AS FI GURES 1-14 FOR REFERENCE ECRA 5752-01973 ATTACHED.
